“Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child’s symptoms worsen or persist consult your doctor.
Do not use if:
• you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
• allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction
• you are in the last 3 months of pregnancy
Unless a doctor has told you to, do not use:
• if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications.
• if your child is under 12 months of age
• for more than 3 days at a time
• if you or your child have asthma
• if you are trying to become pregnant or during the first 6 months of pregnancy
• in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are aged 65 years or over”CAUTION
“Pharmacy medicine. Keep out of reach of children.
Use only if cap seal is intact at first opening. Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted.”IMPORTANT INFORMATION
Suitable for children 3 months to 12 years. Read and retain the carton
Active Ingredients: Ibuprofen 100mg/5mL oral suspension
Contains: Contains sodium chloride, sodium saccharin and wheat starch. Sugar-free. Colour-free. Contains no aspirin, alcohol or aspartame. 60mL (maximum daily dose) contains 26.5g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.
Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).USAGE ADVICE
“Read dosage instructions carefully before use.
• 3?6 months (average weight 6?8kg), dose: 3-4mL
• 6?12 months (average weight 8?10kg), dose: 4-5mL
• 1?3 years (average weight 10?14kg), dose: 5-7mL
• 3?5 years (average weight 14?18kg), dose: 7-9mL
• 5?7 years (average weight 18?22kg), dose: 9-11mL
• 7?9 years (average weight 22?28kg), dose: 11-14mL
• 9?12 years (average weight 28?40kg), dose: 14-20mL
Repeat dose every 6?8 hours as necessary (max 3 doses in 24 hours).
*Do not give to babies under 3 months. Seek medical advice before giving to children under 12 months. Do not exceed the stated dose. For short-term use only. If your child’s symptoms persist for more than 48 hours consult your doctor. Children should take plenty of fluids. Do not use if the cap seal is not intact on first opening of the bottle.
Maximum Dose in 24 Hours: Maximum 3 doses.”STORAGE INSTRUCTIONS
Store below 25°C.Storage Temperature: Below 25°C.